# SDR SWAA2022021461837

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-005 AFT PIT FLOOR PANEL 140DF IS CORRODED ON UPPER SURFACE ALONG OUTBOARD EDGES. ; / [01] EVALUATED CORRODED AREA FOUND CORROSION IS MORE THAN 20'  PNL IS OUT OF LIMITS I.A.W SRM 53-00-53-1A-1; [02] VERIFIED MATERIAL FOR NEW PNL AS 2024T3 .071 I.A.W MM 25-52-01-201-801  A TAG#A106986; [03] VERIFIED ITEMS 1 AND 2; [04] START DRILLING AND TRIMMING NEW PNL I.A.W MM 25-52-01-201-801; [05] FINISHED DRILLING AND TRIMMING NEW PNL I.A.W MM 25-52-01-201-801; [06] VERIFIED STEPS 4;5. OK TO TREAT AND PRIME; [07] ALODINED TOP AND BOTTOM SIDE OF PNL PRIMED BOTTOM SIDE OF PNL I.A.W MM 25-52-01-201-801; [08] TREATED AND PRIMED PNL I.A.W MM 51-21-41-370-801 AND MM 51-21-72-370-804; [09] VERIFIED COMPLETE
